# SDR SWAA081523

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 53,460 hours, 53,314 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 140.  REPAIRED SKIN PER SRM.
